MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported) (4) that an abs-10063 prp processing set failed to process.This occurred during a case where they pulled bma to concentrate in the angel centrifuge, the first time the machine tried to draw the blood up and could not fill the angel, they emptied the angel and tried to refill the angel.Then opened another angel kit to try and process the blood to get the concentrated bone marrow out, the same issue occurred and the angel said there was air detected and would not complete the spin.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due air in the disk bag caused by improper insertion of the cassette.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21345852
Report Number1220246-2025-00343
Device Sequence Number7835047
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public00888867084001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2023060223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown